# SDR DALA1136439880

- Difficulty date: May 9, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS AREAS OF CORROSION FROM STA 200 TO 315,LBL -22.  BLENDED OUT CORROSION AREAS OUT LIMITS PER SRM 53-05, FIG 4B, SHEET 1.  REMOVED AND REPLACED SEAT TRACK AT MAIN CABIN STA 200-300 LBL 22 PER SRM 53-05, FIG 4F. 4EA    AREAS OF SEAT TRACK REWORKED AT STA 200, 245, 270, AND 300 WERE FOUND OUT OF LIMITS.
